Skip to Main content Skip to Navigation
New interface
Journal articles

Analytical Solution for Permittivities of a Dihedral Configuration

Document type :
Journal articles
Complete list of metadata

https://hal-centralesupelec.archives-ouvertes.fr/hal-02124542
Contributor : Virgine BOUVIER Connect in order to contact the contributor
Submitted on : Thursday, May 9, 2019 - 4:24:48 PM
Last modification on : Wednesday, March 9, 2022 - 11:44:07 AM

Identifiers

Citation

Orian Couderc, Laetitia Thirion-Lefèvre, Regis Guinvarcrh. Analytical Solution for Permittivities of a Dihedral Configuration. IEEE Antennas and Wireless Propagation Letters, 2018, 17 (3), pp.485-488. ⟨10.1109/LAWP.2018.2796842⟩. ⟨hal-02124542⟩

Share

Metrics

Record views

30